# SDR 20000913SH014

- Difficulty date: August 21, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4805
- Make and model: Cessna 185F
- Aircraft serial: 18504432
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock
- Part number: 98600661
- Condition: Missing
- Location: Cabin/Tail Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL WHEEL LOCK ASSEMBLY MISSING EVERYTHING BUT THE LOCK ITSELF WHICH IS MOUNTED ON THE TAIL WHEEL.  NR 337 SHOWING REMOVAL OF THESE PARTS.  AIRCRAFT WAS ORIGINALLY MOUNTED ON FLOATS.  AIRCRAFT WAS SOLD WITH WHEEL GEAR INSTALLED AND ANNUALED IN THIS CONDITION.  SALES PEOPLE CONVINCED THE NEW OWNER THAT THE TAIL LOCK ASSY WAS NOT NECESSARY ON THIS AIRCRAFT.  TAIL WHEEL LOCK LEVER ALSO MISSING.  (X)
